A criterion for the uniqueness of the solution of the Darboux problem for a certain degenerate hyperbolic equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 178-181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a19,
author = {T. Sh. Kal'menov},
title = {A criterion for the uniqueness of the solution of the {Darboux} problem for a certain degenerate hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {178--181},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a19/}
}
TY - JOUR AU - T. Sh. Kal'menov TI - A criterion for the uniqueness of the solution of the Darboux problem for a certain degenerate hyperbolic equation JO - Differencialʹnye uravneniâ PY - 1971 SP - 178 EP - 181 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_1_a19/ LA - ru ID - DE_1971_7_1_a19 ER -
T. Sh. Kal'menov. A criterion for the uniqueness of the solution of the Darboux problem for a certain degenerate hyperbolic equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 178-181. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a19/